# SDR CALA2019092301631

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 112,954 hours, 17,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS AISLE FLOOR MARKER LOOSE BETWEEN SEATROW 20DEF AND 21DEF. LIGHT TEST FAILED ON CROSS AISLE FLOOR MARKER AND 4 OVERWING EXITS LOWER EXIT SIGNS THESE EMERGENCY LIGHTS CAN ONLY BE SWITCHED ON FROM COCKPIT. NOT FROM FA PANEL TEST SWITCH. FOUND SOLDERING OF CONNECTOR OF LIGHT STRIP BROKEN. REPAIRED SOLDERING IAW SWPM 20-12-01. TEST EMERGENCY LIGHTS IAW AMM 33-51-10-712-130. ALL SATIS.
